MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Patient identifier sid's: (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated neonatal total bilirubin result generated on the architect c4000 analyzer on one patient.Results provided: (b)(6) 2019 architect vitros alinity.Sid (b)(6) drawn 1004 = 18.2 /16.0 /16.7.Sid (b)(6) drawn 1635 = 18.3 / 15.6 /16.7.Sid (b)(6) drawn 2315 = 19.4 / 16.0 / 17.5 / repeat on architect = 19.5.Normal range: 0.2 to 12.0 mg/dl.Sister hospital vitros result on (b)(6) 2019 = 13.4 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The evaluation of complaint data for the likely cause architect total bilirubin assay lot 54457uq01 identified one similar complaint that was closed to no deficiency.The evaluation of the list number (6l45) for complaint activity found there are no trends for the product related to patient results.No customer returns were available for evaluation.A review of the manufacturing documentation did not identify any issues associated with the customers observation.A review of the product labeling concluded that the issue is sufficiently addressed.No product deficiency was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9244234
Report Number1628664-2019-00681
Device Sequence Number16657815
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number06L45-21
Device Lot Number54457UQ01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer11/05/2019
Initial Report FDA Received Date10/28/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER LIST 02P24-40; ARCHITECT C4000 ANALYZER LIST 02P24-40; SERIAL (B)(4); SERIAL (B)(4)